# SDR QXEA0002229

- Difficulty date: August 4, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 30,474 hours, 36,951 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- OBLIQUE FRAME TO FUSELAGE SKIN ATTACH CLIP HAS A CRACK ON AFT SIDE OF FRAME 41-2, STRINGER 45.  REPAIRED IAW FOKKER SRM 53-10-05, PAGE 601 AND SRM 51-31-01.
